# SDR DL75E080112

- Difficulty date: January 24, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 34,102 hours, 12,564 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3691
- Condition: Gouged
- Location: Bs 665 S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE WINGLET MOD AT SAA, A GOUGE WAS FOUND IN THE FUSELAGE SKIN AT STA 665, BETWEEN S-19R AND S-20R.  THE DAMAGE WAS REPAIRED PER BOEING INSTRUCTIONS.
